Skip navigation

Ergodicity and stability of generalised Markov branching processes with resurrection

Ergodicity and stability of generalised Markov branching processes with resurrection

Chen, Anyue (2002) Ergodicity and stability of generalised Markov branching processes with resurrection. Journal of Applied Probability, 39 (4). pp. 786-803. ISSN 0021-9002 (doi:10.1239/jap/1037816019)

Full text not available from this repository.

Abstract

This paper concentrates on investigating ergodicity and stability for generalised Markov branching processes with resurrection. Easy checking criteria including several clear-cut corollaries are established for ordinary and strong ergodicity of such processes. The equilibrium distribution is given in an elegant closed form for the ergodic case. The probabilistic interpretation of the results is clear and thus explained.

Item Type: Article
Uncontrolled Keywords: ordinary ergodicity, strong ergodicity, equilibrium distribution, Markov branching processes, generalised Markov branching processes with resurrection
Subjects: Q Science > QA Mathematics
Pre-2014 Departments: School of Computing & Mathematical Sciences
Related URLs:
Last Modified: 14 Oct 2016 09:01
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/623

Actions (login required)

View Item View Item